# SDR ASAA2023030742243

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,595 hours, 10,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM OPERATIONAL TEST FAILED FOR ALL LIGHTS ASSOCIATED WITH BATTERY PACK M2335.TIPR833K. GROUNDED - YES. REMOVED AND REPLACED M2335 EMERGENCY POWER SUPPLY IAW B737-900 AMM 33-51-06, OPS CHECK GOOD.
